All ssris and snris have as a common side effect increased bleeding and bruising. It's why they warn against using NSAIDS when you're on them except under a doctor's care. But I would be concerned if it's happening this soon after starting, and I'd also look into the recent concern over liver problems and Cymbalta. I'd talk to my psychiatrist and do some homework to see if this is the best med for you.
This is typical -- psychiatrists in general, and I've seen a lot over many years of this crap, are pretty lazy. I learned about it because the manufacturer of Cymbalta is seeking FDA approval for using the med for pain and the liver deaths have come out. This isn't unheard of -- tricyclics have for years been difficult for some and you have to get your liver tested regularly when you're on them, but they don't for Cymbalta. I think they're going to have to start with this info coming out. I would say if you have a psychiatrist who doesn't keep up, get a new one -- I had one of those when I went off Paxil, and he pretty much killed me with his ignorance. Don't assume just because someone has a degree and a certificate they care about what they're doing or know what they're doing. I did, and paid dearly for it.
Thanks Paxil. Actually this is the second psychiatrist I've seen. I didn't feel confident in the first one because he didn't seem to be knowledgeable (I just told him that I was feeling a bit depressed and then before I finished telling him my other symptoms he told me to take Prozac right away, and called in the next patient). After that, they told my PCP that I was not co-operative. My PCP got upset and told me that no one would help me if I don't co-operate.
It's very difficult to find doctors in my area so I don't want to upset anyone. My PCP seems to be "relatively" more reasonable so I plan to print out such information and try to convince her to get my liver tested. Thanks for your reminder.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.